| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-clinical code 4581: patient dissatisfaction with visual acuity.Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of -5.00 diopter was implanted into the patients left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a toric lens due to patient dissatisfaction-visual acuity.The replacement lens resolved the problem.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned in a microcentrifuge vial with moisture.Visual inspection found no visible damage to the lens.Claim# (b)(4).